MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø39/+0MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø39/+0MM
Model Number 04.01.0122
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 11 february 2026: reverse shoulder system 04.01.0122 humeral reverse hc liner d 39/+0mm (k170452) lot 2408547: 89 items manufactured and released on 13-jun-2024.Expiration date: 2029-may-27.No anomalies found related to the problem.To date, 87 items of the same lot have been sold with one similar reported event during the period of review.Reverse shoulder system 04.01.0208 lat.Glenosphere 39xd 24.5 (k193175) lot 2406385: (b)(4) items manufactured and released on 19-jun-2024.Expiration date: 2029-jun-29.No anomalies found related to the problem.To date, 16 items of the same lot have been sold with one similar reported event during the period of review.Reverse shoulder system 04.01.0400 grs baseplate - d 24.5x20 - full wedge 10° (k231911) lot 2315758: 33 items manufactured and released on 01-jul-2024.Expiration date: 2029-jun-13.No anomalies found related to the problem.To date, 33 items of the same lot have been sold with one similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had a luxation of the glenosphere and the liner.The cause of dislocation is unknown.At about 1 month from the primary the surgeon revised the liner to a constrained liner while also increasing the size from a d 39/+0 to d 39/+3.The surgeon observed that all implants were well fixed.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE HC LINER Ø39/+0MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24494897
Report Number3005180920-2026-00151
Device Sequence Number14690927
Product Code PHX
UDI-Device Identifier07630040706292
UDI-Public07630040706292
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0122
Device Lot Number2408547
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale